# SDR 187532

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 29,243 hours, 31,421 cycles
- Engine: Ge CT75A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4593 PIT-TOL.  AFTER THE A/C RETURNED TO PIT DUE TO MULTIPLE COMPRESSOR STALLS, THE A/C WAS PARKED WHEN A BAGGAGE CART CAME LOOSE FROM THE TUG THAT WAS PULLING IT AND SLAMMED INTO THE AFT PART OF THE A/C FUSELAGE BEHIND THE CARGO DOOR.
